# SDR VJ9800484

- Difficulty date: September 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: EICJW
- Make and model: Boeing 737-2P6
- Aircraft serial: 21355
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 294.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FWD LAV; AFT BULKHEAD SUPPORT HAS CORRODED FASTENERS AND IS CORRODED AT FWD EDGE STA 294.5, LBL 29.  REMOVED CORROSION IAW SRM 51-10-6.  MAT LOSS .019 OUT OF LIMITS IAW SRM 53-10-1.  FABRICATED NEW FLOOR SUPPORT REPAIR FROM BAC 1510-335, IAW SRM 51-40-3.  ALODINED AND PRIMED IAW SRM 51-10-2, MM 51-21-31.  INSTALLED NEW FLOOR SUPPORT REPAIR IAW SRM 51-30-2.
